# SDR HALA2017110800269

- Difficulty date: November 8, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 11,881 hours, 1,945 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

ON FINAL TO SEATAC ECAM MESSAGE "ENG 1 CTL SYS FAULT" AVOID LARGE THRUST LATER RED MSG ENG 1 N2 OVR LIMIT CHANGES THEN WHEN TOUCHING DOWN FLAMES ON ENG 1 = SURGING "NO ECAM MESSAGES" NO FIRE WARNING TOWER CONFIRMED ENG 1 ON FIRE F/O PULLED FIRE     
HANDLE = DISCHARGED AGENT 1. //  REMOVED #1 ENG #1 FIRE BOTTLE ASSY PER HAL A330 AMM 26-21-41. INSTALLED SQUIB CARTRIDGE IN BOTTLE PER HAL    
AMM 26-21-41. CKS GOOD. INSTALLED #1 BOTTLE #1 ENG PER HAL AMM 26-21-41. TEST GOOD.
